| Model Number |
AVA14 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Report confirmed.The device was tested and the maximum temperature was measured to be 260°f.The likely cause was identified as worn and corroded bearings.It was also noted that one color ring was faded and another color ring was scratched, laser markings were faded.The device user manual warnings section includes instructions that heavy side loads and/or long operating times may cause the device to overheat.If the device overheats, discontinue use and rest the device by using it intermittently, or wrap the device in a moist sterile towel.Use of an overheated device may cause injury to the patient or operator.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Repair request initiated for device with no reported malfunction.No patient impact reported.Repair request escalated to product event due to customer indication that this report is a complaint.Additional information received, reason for return was overheating.On follow up, it was confirmed with the health care professional that there was no patient or staff impact.